Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Integral surfaces of pairs of partial differential equations of the third order


Author: Ernest P. Lane
Journal: Trans. Amer. Math. Soc. 32 (1930), 782-793
MSC: Primary 35A25
DOI: https://doi.org/10.1090/S0002-9947-1930-1501561-1
MathSciNet review: 1501561
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35A25

Retrieve articles in all journals with MSC: 35A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501561-1
Article copyright: © Copyright 1930 American Mathematical Society